Skip to Main content Skip to Navigation
Journal articles

A fuzzy control approach for adaptive traffic routing

Complete list of metadata

https://hal.archives-ouvertes.fr/hal-03133205
Contributor : Prosper Chemouil <>
Submitted on : Friday, February 5, 2021 - 5:25:06 PM
Last modification on : Saturday, February 20, 2021 - 3:20:19 AM

Identifiers

Citation

Prosper Chemouil, J. Khalfet, M. Lebourges. A fuzzy control approach for adaptive traffic routing. IEEE Communications Magazine, Institute of Electrical and Electronics Engineers, 1995, 33 (7), pp.70-76. ⟨10.1109/35.391441⟩. ⟨hal-03133205⟩

Share

Metrics

Record views

16